# SDR 2021FA0000391

- Difficulty date: June 28, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N218JL
- Make and model: Lear 23LEAR
- Aircraft serial: 45131
- Aircraft time: 4,939 hours, 3,798 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: C388171
- Part serial: 14891401
- Condition: Worn
- Location: Side Fuselage
- Part time: 4,939 hours, 3,798 cycles
- Component: Aoa Transmitter, Bombdr, NA
- Component part number: C388171
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS AOA INDICATION IS OFF BY 1 DEGREE DURING CRUISE. COMPLIED WITH R&R OF AOA TRANSMITTER. OPS CHECKED OK. AIRCRAFT OK FOR RTS.
